Journal article icon

Journal article

DEPINNING FROM THE INTERNAL DEFECT IN THE PLANAR ISING-MODEL

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/19/10/008
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL More from this journal
Volume:
19
Issue:
10
Pages:
L599-L603
Publication date:
1986-07-11
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
Pubs id:
pubs:19784
UUID:
uuid:fcdd9aa4-d23d-4eca-8367-bd96eb20b572
Local pid:
pubs:19784
Source identifiers:
19784
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP